# SDR 99UAL900057

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Engine: Iae V2522A5
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel Syst
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FUEL TRANSFERRING FROM RT WING TANK TO LT WING TANK IN FLIGHT WITH CROSSFEED VALVE CLOSED.  NO ECAM WARNINGS.
